# SDR JBXA000296

- Difficulty date: June 21, 2001
- Submitted: June 23, 2001
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- Aircraft time: 17,985 hours, 13,536 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 61042724
- Part serial: MAR910189
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE ANTI-SKID FAULT LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX IAW F100 AMM 32-45-01.  SYSTEM OPS CHECKED GOOD.
